Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567301
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Tammo tom Dieck
Title: Transformation groups and representation theory
Additional book information: Lecture Notes in Math., vol. 766, Springer-Verlag, Berlin and New York, 1979, viii + 300 pp., $18.00.

References [Enhancements On Off] (What's this?)

  • M. F. Atiyah and D. O. Tall, Group representations, $\lambda$-rings and the $J$-homomorphism, Topology 8 (1969), 253–297. MR 244387, DOI 10.1016/0040-9383(69)90015-9
  • Andreas W. M. Dress, Contributions to the theory of induced representations, Algebraic $K$-theory, II: “Classical” algebraic $K$-theory and connections with arithmetic (Proc. Conf., Battelle Memorial Inst., Seattle, Wash., 1972) Lecture Notes in Math., Vol. 342, Springer, Berlin, 1973, pp. 183–240. MR 0384917
  • 3.
    H. Hauschild and S. Waner, The equivariant Dold theorem mod k (to appear).
  • G. Lewis, J. P. May, and J. McClure, Ordinary $RO(G)$-graded cohomology, Bull. Amer. Math. Soc. (N.S.) 4 (1981), no. 2, 208–212. MR 598689, DOI 10.1090/S0273-0979-1981-14886-2
  • 5.
    J. McClure, The groups JO (to appear).
  • G. B. Segal, Equivariant stable homotopy theory, Actes du Congrès International des Mathématiciens (Nice, 1970) Gauthier-Villars, Paris, 1971, pp. 59–63. MR 0423340
  • Graeme Segal, Permutation representations of finite $p$-groups, Quart. J. Math. Oxford Ser. (2) 23 (1972), 375–381. MR 322041, DOI 10.1093/qmath/23.4.375
  • 8.
    S. Waner, Equivariant RO(G)-graded singular cohomology (preprint).

    Review Information:

    Reviewer: J. P. May
    Journal: Bull. Amer. Math. Soc. 4 (1981), 90-93